# SDR UALA2009091102872

- Difficulty date: September 11, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 70,806 hours, 11,501 cycles
- Engine: Pwa PW4060
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: S242T210211
- Part serial: 121
- Condition: Faulted
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ALT SPLIT.  RTFL.  REPLACED RIGHT ADC, NO HELP.  REPLACED CAPT FMC.  ACP FMS NAV DATA BASE UPDATE.  OPS TESTED GOOD.
